What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 9, 11:12 AM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Apr 9, 11:12 AM EST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1212 PM EDT Thu Apr 9 2020
.SYNOPSIS...
As a rapidly deepening surface low slowly moves into the
Northeast today, a warm front will lift north through the area
this morning before a cold front sweeps through this afternoon.
The low will lift slowly toward the Canadian Maritimes Friday
and Saturday, with high pressure building into the eastern U.S.
this weekend. Another intense surface low will move from the
southern Plains on Sunday to the Great Lakes region Sunday
night, with an associated cold front crossing the Mid-Atlantic
on Monday. Another system may affect the area around the middle
of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
12:00 PM...
A Severe Thunderstorm Watch has been issued for most of the region
until 4PM EDT this afternoon. All previous forecast thinking remains
valid. A period of strong to damaging convective winds are likely
over the next 2-4 hours, followed by continued gusty synoptic winds
into this evening.
Morning update...
No significant changes with the morning update as the previous
forecast is largely on track. Initial round of mainly elevated
convection has moved offshore, and a general lull in activity
is expected for the late morning hours. Satellite and radar show
surface based convection developing over central PA ahead of
the cold front. This will be the main show for our area, coming
in mainly between 12PM and 4PM from west to east. Continuing to
expect strong to potentially damaging wind gusts with this
activity. The greatest wind threat may be focused more over the
southern half of the region, where the Sun has broken out and
temperatures are already warming steadily. Behind the
convection, strong synoptic winds remain likely this afternoon.
No headline changes with this update. Previous discussion
follows.
An area of low pressure will be moving out of the eastern Great
Lakes and across New York today, then move into New England
later today into tonight. Meanwhile, another low pressure will
be moving across southeast Canada today, before merging with the
initial low over New England tonight. The initial low moving
across New York will lift a warm front across the Mid-Atlantic
region this morning, followed by a cold front during the late
morning and afternoon hours. As the lows combine to our north
overnight, a couple of surface troughs will move across the area
within the strong northwest flow.
Weatherwise, we have a several rounds of precipitation expected
today into tonight. First is an initial round of showers and
thunderstorms approaching from the west that are associated with
a short wave moving along the lifting warm frontal boundary. These
are expected to weaken in intensity as they move into the Mid-
Atlantic region, however, there will still be a period of showers
and possibly a few thunderstorms as this activity moves through
the area around and shortly after daybreak. As this initial
convection passes across the area, the warm front will be lifting
northward across the area as well. Once the warm front lifts to
our north, much of the area should begin to become pretty well
mixed and warm up some ahead of the front and become unstable.
CAPE values approach 500-1,000 J/KG, while bulk shear values
exceed 60-70 knots as a diffluent 70+ knot 500 mb flow moves
across the area. As the low level jet increases to 40-50 knots,
some thunderstorms could become severe and lead to damaging as a
squall line likely develops ahead of the cold front. The SPC has
much of the area under a Slight Risk of severe weather today.
Once the front moves across the area, winds will increase
behind the front across the entire area. Even without
thunderstorm winds, once the front moves across the area, there
will be an abrupt shift in wind direction and the strong winds
will increase rapidly. Wind gusts in excess of 45-50 mph, with
some locally higher gusts will occur across the area. Therefore
we have maintained the Wind Advisory.
The strongest wind gusts will be this afternoon, before speeds
likely diminish by this evening. Therefore we have left the
timing of the Wind Advisory as it was previously. However, winds
will still be gusty overnight, gusting to at least 30-40 mph.
A couple of surface troughs will move across the area overnight
tonight, while a couple of short waves/vorticity impulses move
across the area as well. There will be enhanced moisture moving
across the area, along with increasing low-mid level lapse rates
and lift. There will be a chance of showers through this
evening and overnight, and with temperatures cooling off
overnight, there will be some snow showers across portions of
northeast Pennsylvania and northern New Jersey.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As low pressure remains to our northeast Friday and high
pressure well to our southwest, our area remains within a tight
pressure gradient through Friday. Winds will continue to be
gusty on Friday, and with winds above the surface 40-45 knots,
there will be a chance for wind gusts to approach 40-45 mph on
Friday, if not higher. So we have decided to hold off on a Wind
Advisory for now. The wind speeds will diminish overnight Friday,
but it will remain gusty through the night.
A couple of short wave/vorticity impulses will move across the
area within the northwest flow aloft on Friday. This could lead
to a chance of showers across portions of eastern Pennsylvania
and northern New Jersey. Areas across northeast Pennsylvania and
northwest New Jersey may be cold enough for some snow as well.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
High pressure builds to our south of Saturday, then offshore of
the southeastern states Saturday night. Dry weather is expected
through Saturday and Saturday night as our area will be on the
northern side of the low.
By Sunday, the high will drift out to sea, while return flow
develops across the Mid-Atlantic region. Temperatures will warm
quite a bit on Sunday as compared to Saturday. There will be a
slight chance of showers on Sunday as a couple of weak short
wave/vorticity impulses move across the area, but the main action
moves in Sunday night into Monday.
During Sunday night, an area of low pressure will move across the
Mid-West states and into the Great Lakes area, before lifting
into southern Canada on Monday. This will lift an occluding
frontal system across the Mid-Atlantic and northeastern states.
Rainfall is expected to begin overnight Sunday, then continue into
Monday morning. There is not much instability, so thunderstorms
are not currently expected. However, PW values approach or exceed
one inch, so periods of moderate to heavy rainfall can be
expected.
The front will have moved offshore by Monday afternoon/Monday
evening. Gusty wind will develop behind the front Monday and
continue Monday night into Tuesday. There will be a slight
chance of showers Tuesday as a couple of short waves/vorticity
impulse move across the area.
By Wednesday, there is disagreement with the long term models
in how they handle a potential coastal storm developing along
the old cold front offshore of the east coast. The ECMWF is much
more aggressive strengthening the low moving it offshore of the
Mid- Atlantic and bringing rain to the area. The GFS and Canadian
suppresses the system and keep rain away from the area. We will
have a chance of showers due the uncertainty, but no more than 40
percent.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through late this afternoon... A wide range in conditions is
expected to continue as a cold front approaches. Ahead of the front
(through around 16z), a mix of IFR, MVFR, and VFR with southwest
winds mainly 10 to 15 kt. Between 16z and 20z, a band of showers and
thunderstorms will move through. Only brief restrictions to IFR are
expected in the narrow line of convection. Behind the precip,
conditions should return to VFR/MVFR. During and after the showers
and storms pass, winds will increase sharply and shift from
southwest to northwest. Gusts of 30 to 40 kt are likely for much of
the afternoon. During the passage of the showers/storms, brief gusts
to 50 kt cannot be ruled out. Moderate confidence in flight
conditions today but better confidence in overall trends.
This evening through tonight...VFR with west to northwest winds
20 to 30 kt with gusts to 40 kt during the afternoon, possibly
diminishing to around 10 to 15 kt with higher gusts in the
evening. However, a second surge of stronger winds is likely
late tonight, possibly increasing to 15 to 25 kt with gusts 30+
kt. Moderate confidence.
Outlook...
Friday...Mainly VFR (though lower CIGs may develop northwest of
PHL) with west to northwest winds 20 to 30 kt with gusts to 40
kt. Moderate confidence.
Friday night and Saturday...Mainly VFR with west to northwest
winds 10 to 20 kt with gusts to 30 kt. High confidence.
Saturday night...Mainly VFR with winds becoming southerly and
diminishing to around or below 10 kt. Moderate confidence.
Sunday...Generally VFR (though CIGs will be lowering through
the day, possibly approaching sub-VFR late) with winds becoming
southeasterly 10 to 20 kt with higher gusts, especially near the
coast. Low confidence.
Sunday night and Monday...Periods of sub-VFR probable with a
good chance of rain. Southeast to south winds 10 to 20 kt with
higher gusts becoming southwest on Monday. Moderate confidence.
&&
.MARINE...
A lengthy period of gales is expected on area waters from this
afternoon through Friday night.
Southeast winds will increase quickly this morning, likely
reaching advisory levels on the Atlantic waters by 9 am or so
and on Delaware Bay shortly thereafter. A cold front will move
through the waters this afternoon. Strong to severe storms are
possible along the front, with strong/erratic wind gusts likely
in their proximity. Thereafter, winds will switch to the west
and increase to gale- force. A burst of winds in excess of 40 kt
is likely during the mid to late afternoon.
By this evening, winds are expected to diminish but may remain
near or slightly above gale criteria. However, a second surge of
stronger winds is likely overnight, continuing through the day
Friday. Winds are expected to exceed 40 kt at times once again
during this period. Winds are forecast to diminish slowly Friday
night, but gale criteria will likely continue to be met through
the night.
With the above considerations, have extended the gale warning
from 2 pm this afternoon through 6 am Saturday for the Atlantic
waters and Delaware Bay.
Seas will generally range from 3 to 6 feet through Friday
(lower on Delaware Bay, though certainly quite choppy).
Outlook...
Saturday...Advisory conditions will likely continue, with west
to northwest winds 15 to 25 kt with gusts to 30 kt. Seas 3 to 5
feet.
Saturday night...Sub-advisory winds/seas anticipated.
Sunday...South winds increasing to advisory levels. Seas
approaching advisory criteria late in the day.
Sunday night and Monday...South to southwest winds increasing
further, possibly approaching gale criteria on Monday. Seas 5 to
10 feet.
&&
.TIDES/COASTAL FLOODING...
All coastal flood advisories have expired or will expire at 6 am.
Another round of spotty minor coastal flooding is expected for
the next high tide (this morning on the Atlantic coast; early
this afternoon on upper Delaware Bay and the tidal Delaware
River), but given the marginal nature of the threat, have
decided to hold off on the issuance of more advisories at this
point. Although it is quite possible a forecast site or two
reaches advisory criteria, widespread advisory-level flooding
does not appear overly likely at this point.
Once the cold front moves through this afternoon, the coastal
flood threat should end.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 5 PM EDT this afternoon for PAZ054-055-
060>062-070-071-101>106.
NJ...Wind Advisory until 5 PM EDT this afternoon for NJZ001-007>010-
015>019.
Wind Advisory until 7 PM EDT this evening for NJZ012>014-
020>027.
DE...Wind Advisory until 5 PM EDT this afternoon for DEZ001.
Wind Advisory until 7 PM EDT this evening for DEZ002>004.
MD...Wind Advisory until 5 PM EDT this afternoon for MDZ008-012.
Wind Advisory until 7 PM EDT this evening for MDZ015-019-020.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ430-431-450>455.
&&
Synopsis...CMS
Near Term...O'Brien/Robertson
Short Term...Robertson
Long Term...Davis/Deal/Robertson
Aviation...CMS/O'Brien
Marine...CMS
Tides/Coastal Flooding...Hazardous weather outlook, Apr 9, 11:06 AM EST, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1206 PM EDT Thu Apr 9 2020
NJZ012>014-020-026-027-101615-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
Southeastern Burlington-
1206 PM EDT Thu Apr 9 2020
...SEVERE THUNDERSTORM WATCH 96 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
PAZ060-101615-
Berks-
1206 PM EDT Thu Apr 9 2020
...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for east central Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
A round of thunderstorms is possible through early afternoon. Some
of these storms could be severe with the primary hazard being
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ001-MDZ008-012-NJZ016>018-PAZ070-071-101>104-101615-
New Castle-Cecil-Kent MD-Salem-Gloucester-Camden-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-
1206 PM EDT Thu Apr 9 2020
...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 96 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey and southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
DEZ002>004-MDZ015-019-020-NJZ021>025-101615-
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Atlantic-
1206 PM EDT Thu Apr 9 2020
...SEVERE THUNDERSTORM WATCH 96 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
NJZ001-007-PAZ054-055-061-062-101615-
Sussex-Warren-Carbon-Monroe-Lehigh-Northampton-
1206 PM EDT Thu Apr 9 2020
...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
A round of thunderstorms is possible through early afternoon. Some
of these storms could be severe with the primary hazard being
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
NJZ008>010-015-019-PAZ105-106-101615-
Morris-Hunterdon-Somerset-Mercer-Northwestern Burlington-Upper Bucks-
Lower Bucks-
1206 PM EDT Thu Apr 9 2020
...WIND ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 96 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Severe Thunderstorm Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Strong winds may occur again on Friday, with the potential for
downed tree limbs and scattered power outages.
Wind Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
ANZ430-431-450>455-101615-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1206 PM EDT Thu Apr 9 2020
...SEVERE THUNDERSTORM WATCH 96 IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Severe Thunderstorm Watch.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Local storm report, Apr 9, 11:54 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL BOYERTOWN 40.33N 75.64W
04/09/2020 M0.70 INCH BERKS PA TRAINED SPOTTER
&&
TCDLocal storm report, Apr 9, 11:56 AM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL TRUMBAUERSVILLE 40.41N 75.38W
04/09/2020 E0.25 INCH BUCKS PA TRAINED SPOTTER
&&
TCDLocal storm report, Apr 9, 11:57 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1257 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL GILBERTSVILLE 40.32N 75.61W
04/09/2020 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN GILBERTSVILLE.
&&
MEOLALocal storm report, Apr 9, 12:01 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 PM EDT THU APR 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL 1 NE EAST VINCENT TWP 40.17N 75.58W
04/09/2020 E0.25 INCH CHESTER PA PUBLIC
BRIEF PERIOD OF PEA SIZED HAIL.
&&
MEOLASpecial weather statement, Apr 9, 12:14 PM EST, 8 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
114 PM EDT Thu Apr 9 2020
NJZ008>010-091745-
Morris-Hunterdon-Somerset-
114 PM EDT Thu Apr 9 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...NORTHEASTERN
HUNTERDON AND NORTHERN SOMERSET COUNTIES...
At 114 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Kinnelon to near Lebanon. Movement
was east at 55 mph.
Wind gusts up to 45 mph and pea size hail are possible with these
storms.
Locations impacted include...
Morristown, Dover, Madison, Florham Park, East Hanover, Lincoln Park,
Kinnelon, Chatham, Boonton, Butler, Wharton, Rockaway, Morris Plains,
Mount Arlington, Mendham, Mountain Lakes, Riverdale, Peapack And
Gladstone, Chester and Victory Gardens.
This includes the following highways...
Interstate 287 in New Jersey between mile markers 23 and 54.
Interstate 80 in New Jersey between mile markers 29 and 48.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4091 7433 4083 7433 4079 7437 4076 7438
4075 7436 4068 7445 4066 7446 4067 7488
4107 7450 4104 7450 4105 7445 4102 7443
4103 7442 4100 7429 4090 7427
TIME...MOT...LOC 1714Z 269DEG 48KT 4102 7438 4067 7481
SFJSpecial weather statement, Apr 9, 12:18 PM EST, 4 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
118 PM EDT Thu Apr 9 2020
DEZ002-MDZ015-020-NJZ021-091745-
Kent-Queen Anne's-Caroline-Cumberland-
118 PM EDT Thu Apr 9 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENT...SOUTHEASTERN
QUEEN ANNE'S...NORTHERN CAROLINE AND CENTRAL CUMBERLAND COUNTIES...
At 118 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodland Beach to near Starr.
Movement was east at 40 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Vineland, Dover, Millville, Cumberland, Smyrna, Laurel Lake,
Harrington, Camden, Greensboro, Oakland, Ridgely, Cheswold,
Greenwich, Bowers, Goldsboro, Woodside, Viola, Hartly, Starr and
Hazlettville.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3931 7558 3941 7547 3939 7543 3941 7541
3939 7485 3934 7487 3889 7564 3894 7611
TIME...MOT...LOC 1718Z 277DEG 34KT 3936 7545 3895 7601
SFJ